# SDR HALA2016050200170

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 5,391 hours, 9,813 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: False Activation
- Location: Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT ON EICAS ON DESCENT AT 240KTS.  PERFORMED BITE CHECK ON LT & RT, SAM, NO DEFECT NOTED, SYSTEM OK IAW FIM TASK 27-11, FAULT TREE 804.
